# SDR FDEA201105171856

- Difficulty date: May 17, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3080C
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN HAS DENT AT STA 1422, BETWEEN S28L AND S29L EVALUATED DENT AT EXTERIOR FUSELAGE SKIN STA 1422 BETWEEN S28L AND S29L A=.040  Y=.020 A/Y=20 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DET III, PAGE 104.   REPAIRED DENT IAW SRM 53-00-01, FIG 201, REPAIR NR 15.  THIS REPAIR IS A CLASS B, MAJOR REPAIR.
